# SDR UIEA2017092201786

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: AEX10128
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BELOW ACCESSORY GEAR BOX, PNEUMATIC STARTER HAS EVIDENCE OF A LEAK.  REMOVED AND REPLACED THE NR 2 ENGINE STARTER,  OPS  AND LEAK CHECKED GOOD IAW AMM 80-11-01, AND 67 71-00-00 )
